# SDR DALA2015032602418

- Difficulty date: March 25, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 68,086 hours, 30,404 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Support
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON EMERGENCY EXIT DOOR SUPPORT TEE LOCATED EXIT HATCHES 833 IN PASSENGER CABIN.  REPLACED EMERGENCY EXIT DOOR SUPPORT T LOCATED EXIT HATCHES 833 IAW SRM 51-72-11 AND DWG D52279010.
